# SDR UPS05845708

- Difficulty date: October 19, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,078 hours, 26,768 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fs 1140 L35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-PIT INTERCOSTAL END FITTING AT FS 1140 AT LONGERON 35L CRACKED AT UP PER FASTENER ATTACH POINT.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT FITTING IAW DWG 3758496 9 AND DC-8 SRM 51-1-21.
